RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lecture Notes in Comput. Sci., 2017, том 10684, страницы 336–346 (Mi lncs23)  

Number of Pairs of Template Matchings in $q$-ary Tree with Randomly Marked Vertices

Vasiliy Kruglov, Andrey Zubkov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Аннотация: Let the vertices of a complete q-ary tree be assigned independent random marks having uniform distribution on a finite alphabet. We consider pairs of identically marked embeddings of a given subtree template. An asymptotic formula for the expectation of the number of such pairs is obtained and the Poisson limit theorem for this number is proposed.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work is supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.1007/978-3-319-71504-9_28


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lncs23

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019